# SDR AALA202204122234

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A300*
- Aircraft serial: 5899
- Aircraft time: 26,917 hours, 10,529 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 13102896
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 26,927 hours, 10,533 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH 15,000 FT FLIGHT ATTENDANTS CALLED SMELLING BURNING ELECTRICAL, WE SMELLED IT IN COCKPIT AS WELL. SHUTOFF COMMERCIAL, GALLEY AND CABIN PUSH BUTTONS  SMELL DISSIPATED AFTER SHUTTING OFF PUSH BUTTONS. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT MEM SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND CIRCUIT BREAKER FOR AIR CONDITIONING RE-CIRCULATION FAN TRIPPED AND DETERMINED THE CAUSE OF THE ODOR WAS THE LEFT RE-CIRCULATION FAN AND REPLACED IT PER AMM 21-21-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
